MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. AZURION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. AZURION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number AZURION 3 M12
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that system resetting during case.This is connected to loss of image related to a azurion 3 m12.There was no reported patient or user harm.
 
Additional Manufacturer Narrative
This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4) and is related to and occurred prior to (c&r#: 3003768277-08/04/2023-005-c).

Brand Name
AZURION
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
high tech campus 36
eindhoven 5656A E
NL  5656AE
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
high tech campus 36
eindhoven 5656A E
NL   5656AE
Manufacturer Contact
marjan vos
high tech campus 36
eindhoven 5656A-E
NL   5656AE
MDR Report Key21545947
Report Number3003768277-2025-002342
Device Sequence Number7735675
Product Code OWB
UDI-Device Identifier00884838085275
UDI-Public(01)00884838085275
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172822
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Remedial Action Modification/Adjustment
Type of Report Initial
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAZURION 3 M12
Device Catalogue Number722063
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2024
Initial Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
C&R#: 3003768277-08/04/2
Patient Sequence Number1
Patient SexUnknown